# SDR CALA2025092509261

- Difficulty date: September 24, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 987 LBL45 CORRODED AT GIRT BAR FITTING HOLE (DOME NUT) LOCATION.  REMOVED CORROSION, FOUND TO BE 100%, OUT OF LIMITS IAW SRM 53-70-51-1A-1 DETAIL C.  REPAIRED AREA IAW SRM 53-70-51-2R, REPAIR 6, & SRM 51-20-01. ACCOMPLISHED DVI IAW SRM 51-10-04. ACCOMPLISHED HFEC IAW NDT PART 651-00-00 PROCEDURE 4, NO CRACK NOTED. SHOT PEEN AREA IAW SRM 20-10 -03.
